師資陣容

姚怡慶

姚怡慶

合聘教授

統計學系

  • 分機
    29393091 #89020
  • E-Mail
    yao@stat.sinica.edu.tw
  • 研究專長
    統計、應用機率

學歷

個人著作

  • 姚怡慶*;陳世傑;王紹宣, 2014.01, 'On compatibility of discrete full conditional distributions: A graphical representation approach, ' Journal of Multivariate Analysis, Vol.124, No.1, pp.1-9.(SCI)(*為通訊作者)
  • 姚怡慶*, 2013.03, 'A duality relation between the workload and attained waiting time in FCFS G/G/s queues, ' Journal of Applied Probability, Vol.50, No.1, pp.300-307.(SCI)(*為通訊作者)
  • 姚怡慶*, 2010.06, 'On variances of partial volumes of the typical cell of a Poisson-Voronoi tessellation and large-dimensional volume degeneracy, ' Advances in Applied Probability, Vol.42, No.2, pp.359-370.(SCI)(*為通訊作者)
  • 陳美如*;鍾培碩;蕭守仁;姚怡慶, 2008.12, 'On nonoptimality of bold play for subfair red-and-black with a rational-valued house limit, ' Journal of Applied Probability, Vol.45, pp.1024-1038.(SCI)(*為通訊作者)
  • 姚怡慶*;陳美如, 2008.06, 'Strong optimality of bold play for discounted Dubins-Savage gambling problems with time-dependent parameters, ' Journal of Applied Probability, Vol.45, pp.403-416.(SCI)(*為通訊作者)
  • Tze Leung Lai;姚怡慶*;Farid AitSahlia, 2007.09, 'Corrected random alk approximations to free boundary problems in optimal stopping, ' Advances in Applied Probability, Vol.39, pp.753-775.(SCI)(*為通訊作者)
  • 姚怡慶*, 2007.09, 'Explicit optimal strategy for the Vardi casino with limited playing time, ' Journal of Applied Probability, Vol.44, pp.831-837.(SCI)(*為通訊作者)
  • 姚怡慶*, 2007.03, 'On optimality of bold play for discounted Dubins-Savage gambling problems with limited playing times, ' Journal of Applied Probability, Vol.44, pp.212-225.(SCI)(*為通訊作者)

研究計畫

N/A
N/A